# SDR USAA960004

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 101
- Part time: 37,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6 CHECK INSPECTION, FOUND A .25 INCH CRACK COMING FROM RIVET AT STA 101, LEFT AFT OF STRAKE IN SKIN.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER AND FILLER REPAIR PER USAIR TYPICAL REPAIR 53-30-11.  (X)
